# SDR USAA2009072891937

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 63,530 hours, 28,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2338
- Condition: Discharged
- Location: Cabin
- Part time: 44,424 hours, 18,940 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 610 - PHX - EEL - EMERGENCY EXIT LIGHT OVERWING INOPERATIVE.  MAINTENANCE REPLACED BATTERY AND POWER SUPPLY AT RIGHT OVERWING EXIT PER AIRBUS MAINTENANCE MANUAL 33-51-38-401.
